# SDR FDEA200909023231

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453N161127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PLATE SPLICE AT BS 550 FOUND CORRODED.    REMOVED AND REPLACED IAW SRM 25-50-04 REV 4.  SPLICE STRAP FABRICATED IAW DWG NR 453N1611 SHT 3 REV B AND PART MARKED IAW GMM 7-0-1001 REV  107.    REPAIR IS CLASSIFIED AS MINOR AS IAW GMM 6-2-100 CRITERIA.
